Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.12530/30856
Title: Hepatotoxicity after high-dose intravenous methylprednisolone in multiple sclerosis patients.
Authors: 
Keywords: 
Issue Date: 2017
Citation: Clin Case Rep.2017 08;(5)8:1210-1212
Abstract: Hepatotoxicity is a rare adverse event of methylprednisolone that should be considered in clinical practice. In patients at risk, we propose liver function surveillance, by measuring hepatic enzymes concentration 15-30 days after methylprednisolone administration. Additionally, we propose ACTH, dexamethasone, or plasma exchange as alternate treatment options for these patients.
PMID: 28781825
URI: https://hdl.handle.net/20.500.12530/30856
Rights: openAccess
ISSN: 2050-0904
Appears in Collections:Fundaciones e Institutos de Investigación > IIS H. General U. Gregorio Marañón > Artículos

Files in This Item:
File Description SizeFormat 
PMC5538224.pdf71.77 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.